Bulletin of the American Mathematical Society

The Heine-Borel theorem

Oswald Veblen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 10, Number 9 (1904), 436-439.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183417954

Mathematical Reviews number (MathSciNet)
MR1558143

Zentralblatt MATH identifier
35.0389.01

Citation

Veblen, Oswald. The Heine-Borel theorem. Bull. Amer. Math. Soc. 10 (1904), no. 9, 436--439. https://projecteuclid.org/euclid.bams/1183417954


Export citation

See also

  • This work is cited by: E. W. Chittenden. On the Heine-Borel property in the theory of abstract sets. Bull. Amer. Math. Soc., Volume 25, Number 2 (1918), 60--65.